# SDR IPXA2023080393790

- Difficulty date: July 18, 2023
- Submitted: August 3, 2023
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 76,386 hours, 16,360 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: APB7476501
- Condition: Cracked
- Location: Ctr Wing Lwr Aux
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CCENTER WING LOWER AUX L/H STRINGER 52 SPLICES REPAIR C AND Z HAS A CRACKED AT STA XCW=64.REMOVED, FABRICATED AND REPLACED CRACKED SPLICES REPAIR AT THE CENTER WING LOWER AUX L/H STRINGER 52 IAW SRM 57-10-03 FIG 201 REPAIR 1. (MAJOR)
